# SDR COEA2017012337913

- Difficulty date: January 23, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 26,970 hours, 35,535 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53371400200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: EXTERNAL FUSELAGE BELLY SKIN HAS LEVEL 2 CORROSION BETWEEN FRAMES 20 & 21 UNDER MARKER BEACON. REPAIRED PER SRAS CETS-510/17...11122 DATED 2/15/2017.
